# SDR 95ZZZW480

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Condition: Hole Chafed
- Location: Panel 441al
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 NOSE COWL, PANEL 441AL, PIPE FROM FIRE BOTTLE TO RELIEF INDICATOR HAS HOLE WORN THROUGH FROM SUPPORT CLAMP.  RUBBER BAD ON CLAMP.  INSTALLED NEW PIPE FOR NR 4 LT FIRE BOTTLE DISCHARGE INDICATOR LINE IAW BAE 146 MM.  BOTTLE AND SQUIBB NOT DISTURBED.  (W)
